# SDR MALA030123

- Difficulty date: January 23, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW ON FLIGHT 3110, REPORTED THE RT GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR IS SELECTED DOWN.  MAINTENANCE CLEANED AND LUBED DOWNLOCK ACTUATOR SWITCH, PERFORMED GEAR SWINGS.  ALL CHECKS GOOD IAW SF340 AMM CHAP 32-30-00-5.
